The discriminants of curves of genus 2
Compositio Mathematica, Tome 69 (1989) no. 2, pp. 229-240
Cet article a éte moissonné depuis la source Numdam
@article{CM_1989__69_2_229_0,
author = {Saito, Takeshi},
title = {The discriminants of curves of genus 2},
journal = {Compositio Mathematica},
pages = {229--240},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {69},
number = {2},
mrnumber = {984635},
zbl = {0703.14021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__69_2_229_0/}
}
Saito, Takeshi. The discriminants of curves of genus 2. Compositio Mathematica, Tome 69 (1989) no. 2, pp. 229-240. http://geodesic.mathdoc.fr/item/CM_1989__69_2_229_0/